# SDR 96ZZZX5503

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N493HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S809
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Can
- Part number: 6870992
- Condition: Cracked
- Location: Compressor
- Part time: 4,917 hours
- Component: 6890550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE 'CAN' PN 6870992 WAS FOUND CRACKED TWO TIMES IN APPROXIMATELY 100 HOURS.  VIBRATION ANALYSIS SHOWED HIGH VIBRATION LEVELS, .8IPS AT 48,000 RPM (N-1 SPEED) ON THE COMPRESSOR.  REPLACED COMPRESSOR AND HAVE HAD NO MORE CRACKING.  NOTE:  TURBINE VIBRATION LEVEL NORMAL.  REPLACED COMPRESSOR FOR REPAIR.
